RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1955, Volume 10, Issue 1(63), Pages 179–182 (Mi umn7966)  

Scientific notes and problems

The geometric meaning of the argument of the Jacobian of a pseudoconformal mapping in the space of $n$ complex variables

B. A. Fuks


Full text: PDF file (343 kB)

Bibliographic databases:
Received: 18.09.1954

Citation: B. A. Fuks, “The geometric meaning of the argument of the Jacobian of a pseudoconformal mapping in the space of $n$ complex variables”, Uspekhi Mat. Nauk, 10:1(63) (1955), 179–182

Citation in format AMSBIB
\Bibitem{Fuk55}
\by B.~A.~Fuks
\paper The geometric meaning of the argument of the Jacobian of a~pseudoconformal mapping in the space of~$n$ complex variables
\jour Uspekhi Mat. Nauk
\yr 1955
\vol 10
\issue 1(63)
\pages 179--182
\mathnet{http://mi.mathnet.ru/umn7966}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=74063}
\zmath{https://zbmath.org/?q=an:0065.07004}


Linking options:
  • http://mi.mathnet.ru/eng/umn7966
  • http://mi.mathnet.ru/eng/umn/v10/i1/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:1231
    Full text:255
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020